Periodica Mathematica Hungarica

, Volume 13, Issue 3, pp 247–251 | Cite as

Comments on Čebyšev's inequality

  • P. M. Vasić
  • J. E. Pečarić
Article

AMS (MOS) subject classification (1980)

Primary 26D15 

Key words and phrases

Čebyšev's inequality sequence monotonic in mean refinement 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Burkill andL. Mirsky, Comments on Chebysheff's inequality,Period. Math. Hungar. 6 (1975), 3–16.MR 51 # 5870Google Scholar
  2. [2]
    M. Biernacki, Sur une inégalité entre les intégrales due a Tchebycheff,Ann. Univ. Mariae Curie-Skłodowska Sect. A 5 (1951), 23–29.MR 15—294Google Scholar
  3. [3]
    P. M. Vasić andJ. E. Pečarić, The Cebysev inequality as a function of the index set,Univ. Beograd. Publ. Elektrotechn. Fak. Ser. Mat. Fiz. No. 716–734 (1981), 91–94.Google Scholar
  4. [4]
    H. W. McLaughlin andF. T. Metcalf, The Minkowski and Tchebychef inequalities as functions of the index set,Duke Math. J. 35 (1968), 865–873.MR 40 # 1563Google Scholar
  5. [5]
    P. M. Vasić andR. Z. Đorđević, Čebyšev inequality for convex sets,Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 412–460 (1973), 17–20.MR 49 # 5279Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest 1982

Authors and Affiliations

  • P. M. Vasić
    • 1
  • J. E. Pečarić
    • 2
  1. 1.Elektrotehnički FakultetUniverzitet U BeograduBeogradYugoslavia
  2. 2.GraĐevinski FakultetUniverzitet U BeograduBeogradYugoslavia

Personalised recommendations